# SDR QR9R2025081400001

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9428
- Aircraft time: 4,515 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3427
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR WARNING ILLUMINATED IN FLIGHT. YAW TRIM FAILED IN FLIGHT. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14; TEST FLIGHT EVAL SUCCESSFULLY COMPLETED. NO FAULTS NOTED.
